# SDR A6WA200330007

- Difficulty date: March 13, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- Engine: Pwa PW119B
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287784
- Condition: Torn
- Location: Hyd Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC MAIN QUANTITY LOW CAS ILLUMINATED AFTER GEAR RETRACTION FOLLOWED BY PRIORITY VALVE CLOSED AND STBY PUMP CONTINUES EXTENDED GEAR WITH AUX.  FOUND TORN O-RING INBOARD HYDRAULIC LINE TO PILOT VALVE.  REMOVED AND REPLACED O-RING, INSPECTED HYD SYSTEM FILTERS FOR DEBRIS.  NO DEFECTS NOTED.  SERVICED HYD SYSTEM AS REQUIRED NO LEAKS NOTED, OPS CHECK GOOD.
